# SDR SWIA200920837

- Difficulty date: January 14, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 18,918 hours, 14,543 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Stuck
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4842-GEAR DOWN DISAGREE MESSAGE WITH NOSE GEAR RED LIGHT ILLUMINATED. REPLACED NLG PRIORITY VALVE.
